# SDR DALA2016080105676

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTESINKS AT FUEL TANK ACCESS NR 620 GB, SM, CARD 66, ZONE 000, CORROSION  WAS REMOVED, REWORKED AREAS WERE MEASURED, IT IS OUT OF LIMITS IAW SRM 51-10-01.  FUEL ACCESS WAS REPLACED AND PN VERIFIED IAW AIPC 57-23-01-01 AND MUST BE INSTALLED WITH CARD 2040-0012, ZONE 620. JOB 001-0281 FOUND 7 HOLES OUT OF LIMITS.  MAXIMUM DIAMETER ALLOWABLE IS .532 IN AND MAXIMUM DIAMETER MEASURED IS .628 IN.
